Skip to Content

My nerves and depression have gotten worse since the Depot shot what can I do?

Responses (2)

LousArk 22 Sep 2017

Do you intend to come off Depo? If so, & you're not using any other form of hormonal birth control, then you can try Vitex/Chasteberry. It naturally balances hormones & made a huge difference to me after Depo Provera. Have a look online & do some research on it.

crazygirl66 26 Sep 2017

Have you been on birth control pills? I'm asking because I've tried 3 different kinds and they made my depression insane. Check with your doctor you may want let the depo leave your system and try a pill form because it leaves your system much faster. I've been on ortho tri-cyclen, lutera and Yasmin. But everyone is different, there is no easy answer. My doc seems to think I might do better with the Skyla IUD since it has the lowest dose of hormone, but then I'm stuck with it for 6 months at least. I'm assuming you don't have very painful, heavy periods? This is one reason I want a pill to work for me!
Best of luck

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions